# SDR CALA2019090201489

- Difficulty date: September 2, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 75,780 hours, 12,247 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 15426009
- Condition: Faulty
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SPOILER EICAS SHORTLY AFTR T/O. SUSPCT SPLR EXTNSN. A/C ROLLED RT ROTATN AND THROUT FLT. FOUND #10 SPOILER UP ABOUT 4" ABOVE THE WING, WITH HYDRAULICS APPLIED #10 SPOILER WENT TO FULL UP POSITION WITH SPOILER HANDLE IN STOWED POSITION. T/S REF. FIM 27-09-00-815-808 FOUND SPOILER CONTROL MODULE 2 LEFT " PCA 10 FAULT". REMOVED #10 SPOILER PCA REF. AMM 27-61-00. STARTED NEW PCA INSTALLATION REF. AMM ACTUATOR, OUTBO OFF 76-2763-9-0002 3868 ON 76-2763-9-0002 3098 27-61-02-424-023 STEPS G(1)-(9). NEED TO CONTINUE INSTALLATION FROM STEP G(10). ROTABLE PARTS CHANGE WAS INDICATED - TT # 1120349  SN OFF 3368 IPC REFERENCE # 27-61-02-01B INSTALATION OF SPOILER ACTUATOR VERIFIED PART NUMBER AND ACOMPLISHED RII INSPECTION OF THE COMPLETED INSTALLATION REF TO LOG PAGE 3179249.
